Back to Journals » Clinical Ophthalmology » Volume 6

Anterior uveitis after treatment of age-related macular degeneration with ranibizumab and bevacizumab: uncommon complication

Authors Damasceno N, Horowitz S, Damasceno E

Received 27 February 2012

Accepted for publication 17 April 2012

Published 31 July 2012 Volume 2012:6 Pages 1201—1205

DOI https://doi.org/10.2147/OPTH.S31239

Review by Single-blind

Peer reviewer comments 2


Nadyr Damasceno,1 Soraya Horowitz,2 Eduardo Damasceno3

1,2Ophthalmology Department, Hospital Naval Marcilio Dias, Rio de Janeiro, Brazil; 3Department of Ophthalmology, Universidade Federal Fluminense, Niteroi, Brazil

Abstract: The authors describe one case of anterior uveitis after treatment of age-related macular degeneration with both antiangiogenic drugs: ranibizumab and bevacizumab. The case is described as a complication of ranibizumab and bevacizumab due to an inflammatory process. Several reasons are suggested to explain this possibility, and the authors conclude that the main cause remains unknown.

Keywords: antiangiogenic agent, complications, ocular inflammatory process, ranibizumab, bevacizumab, anterior uveitis

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]  View Full Text [HTML][Machine readable]